Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Linearization stability of the Einstein equations


Authors: Arthur E. Fischer and Jerrold E. Marsden
Journal: Bull. Amer. Math. Soc. 79 (1973), 997-1003
MSC (1970): Primary 83C05; Secondary 58D15, 83C25, 53C25
MathSciNet review: 0426035
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 83C05, 58D15, 83C25, 53C25

Retrieve articles in all journals with MSC (1970): 83C05, 58D15, 83C25, 53C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13299-9
PII: S 0002-9904(1973)13299-9